# SDR AALA2019021869001

- Difficulty date: February 15, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 47,703 hours, 30,703 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: A254340063000
- Part serial: H1918
- Condition: Faulty
- Location: Brakes
- Part time: 22,999 hours, 12,027 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE DID NOT HAVE ANY FEEL.  NO PRESSURE PUSHING ON PEDAL UNTIL BRAKES COME ON AND VERY DIFFERENT FEEL FROM LEFT BRAKE. RIGHT BRAKE OVERLY SENSITIVE, GRABBY.  MAINTENANCE REPLACED THE DUAL ALTERNATING BRAKE VALVE IAW AMM 32-43-14, AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 32-43-00.
